Citizenship, in the immigration context

Lister, Matthew 2010, Citizenship, in the immigration context, Maryland Law Review, vol. 70, pp. 175-233.

Attached Files
Name Description MIMEType Size Downloads

Title Citizenship, in the immigration context
Author(s) Lister, MatthewORCID iD for Lister, Matthew
Journal name Maryland Law Review
Volume number 70
Start page 175
End page 233
Total pages 59
Publisher University of Maryland
Place of publication United States
Publication date 2010
ISSN 0025-4282
Language eng
Field of Research 1801 Law
Socio Economic Objective 0 Not Applicable
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2010 by Matthew Lister
Persistent URL

Document type: Journal Article
Collections: Faculty of Business and Law
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 262 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Thu, 22 Jun 2017, 14:33:54 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact